Omnipotence in stretchable two-dimensional scaling
Bibliographic Data
| ID | 11285298 |
|---|---|
| Authors | David Romero (0000-0002-2881-268X, Universidad Nacional Autonoma de Mexico, corresponding author), Adolfo Sánchez-Flores (Universidad Nacional Autonoma de Mexico) |
| Year | 1997 |
| Volume | 33 |
| Issue | 1 |
| Pages | 1-21 |
| Publication date | 1997-02-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/s0165-4896(96)00817-7 |
| OpenAlex | W2066372650 |
| Language | EN |
| References cited | 5 |
Epistemology · Geometry · Mathematical economics · Omnipotence · Physics · Scaling · Statistical physics · Computer Science · Electoral Systems and Political Participation · Game Theory and Applications · Game Theory and Voting Systems · Mathematics · Philosophy
| Highly cited | No |
|---|